# SDR GLBA2012031401

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 41,224 hours, 43,450 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTED, FOUND THE RT WING MAIN WING LWR SPAR CAP BETWEEN RIBS 17 & 18 IS NOT CRACKED BUT FOUND THAT THE MINIMUM INTER-RIVET PITCH IS 12-15MM WHILE PERFORMING SB 120-57-0036 AND PT I/FCD 120-57-036.   REPAIRED IAW EO 12-120-57-006.
